# SDR AALA20110915TUL08

- Difficulty date: September 15, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- Aircraft time: 60,955 hours, 21,004 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1400, STRINGER 24 LEFT EXTERNAL REPAIR DOUBLER DAMAGED.  INSTALLED DOUBLER PER SRM 53-00-03-2R 1, EA PRELIM5 AND EA B757-53-019188.
